American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54B10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 101 found      Go to page: 1 2 3 4

[1] Jocelyn R. Bell. The uniform box product. Proc. Amer. Math. Soc. 142 (2014) 2161-2171.
Abstract, references, and article information   
View Article: PDF

[2] Dikran Dikranjan and Dmitri Shakhmatov. Hewitt-Marczewski-Pondiczery type theorem for abelian groups and Markov's potential density. Proc. Amer. Math. Soc. 138 (2010) 2979-2990. MR 2644909.
Abstract, references, and article information   
View Article: PDF

[3] Jiling Cao and Heikki J. K. Junnila. Amsterdam properties of Wijsman hyperspaces. Proc. Amer. Math. Soc. 138 (2010) 769-776. MR 2557194.
Abstract, references, and article information   
View Article: PDF

[4] Janusz J. Charatonik and Wlodzimierz J. Charatonik. Property of Kelley for the Cartesian products and hyperspaces. Proc. Amer. Math. Soc. 136 (2008) 341-346. MR 2350421.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Jiling Cao and A. H. Tomita. Baire spaces, Tychonoff powers and the Vietoris topology. Proc. Amer. Math. Soc. 135 (2007) 1565-1573. MR 2276668.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jiling Cao, Salvador García-Ferreira and Valentin Gutev. Baire spaces and Vietoris hyperspaces. Proc. Amer. Math. Soc. 135 (2007) 299-303. MR 2280197.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Warren B. Moors. The product of a Baire space with a hereditarily Baire metric space is Baire. Proc. Amer. Math. Soc. 134 (2006) 2161-2163. MR 2215788.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Keiko Chiba. Strong paracompactness and w-$\delta\theta$-refinability of inverse limits. Proc. Amer. Math. Soc. 134 (2006) 1213-1221. MR 2196059.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Alan L. T. Paterson and Amy E. Welch. Tychonoff's theorem for locally compact spaces and an elementary approach to the topology of path spaces. Proc. Amer. Math. Soc. 133 (2005) 2761-2770. MR 2146225.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] L. Brian Lawrence. A rigid subspace of the real line whose square is a homogeneous subspace of the plane. Trans. Amer. Math. Soc. 357 (2005) 2535-2556. MR 2139517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] A. V. Arhangel'skii. Homogeneity of powers of spaces and the character. Proc. Amer. Math. Soc. 133 (2005) 2165-2172. MR 2137884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] B. Banaschewski and R. Lowen. A cancellation law for partially ordered sets and $T_0$ spaces. Proc. Amer. Math. Soc. 132 (2004) 3463-3466. MR 2084065.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Strashimir G. Popvassilev. Base-cover paracompactness. Proc. Amer. Math. Soc. 132 (2004) 3121-3130. MR 2063135.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] M. M. Marsh. Products of span zero continua and the fixed point property. Proc. Amer. Math. Soc. 132 (2004) 1849-1853. MR 2051150.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Stevo Todorcevic. A proof of Nogura's conjecture. Proc. Amer. Math. Soc. 131 (2003) 3919-3923. MR 1999941.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] William G. Fleissner. Normal subspaces of products of finitely many ordinals. Proc. Amer. Math. Soc. 131 (2003) 2279-2287. MR 1963778.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Yukinobu Yajima. Characterizations of paracompactness and Lindelöfness by the separation property. Proc. Amer. Math. Soc. 131 (2003) 1297-1302. MR 1948123.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Keiko Chiba. Pseudonormality and starcompactness of $\sigma$-products. Proc. Amer. Math. Soc. 131 (2003) 319-327. MR 1929052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Ilijas Farah. Powers of $\mathbb N^*$. Proc. Amer. Math. Soc. 130 (2002) 1243-1246. MR 1873803.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] S. Mrowka. $\mathscr{R}$-compact spaces with ${\text{\rm weight}}X < {\text{\rm Exp}{}_{\mathscr{R}} X}$. Proc. Amer. Math. Soc. 128 (2000) 3701-3709. MR 1690997.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Kerry D. Smith and Paul J. Szeptycki. Paranormal spaces under $\diamondsuit^{*}$. Proc. Amer. Math. Soc. 128 (2000) 903-908. MR 1622981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] K. Alster. Some remarks on metric spaces whose product with every Lindelöf space is Lindelöf. Proc. Amer. Math. Soc. 127 (1999) 2469-2473. MR 1487353.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] H. Cook and G. M. Reed. On the non-productivity of normality in Moore spaces. Proc. Amer. Math. Soc. 127 (1999) 875-880. MR 1415580.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] L. Brian Lawrence. Homogeneity in powers of subspaces of the real line. Trans. Amer. Math. Soc. 350 (1998) 3055-3064. MR 1458308.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] W. F. Lindgren and A. A. Szymanski. A non-pseudocompact product of countably compact spaces via Seq. Proc. Amer. Math. Soc. 125 (1997) 3741-3746. MR 1415350.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Alan Dow and Elliott Pearl. Homogeneity in powers of zero-dimensional first-countable spaces. Proc. Amer. Math. Soc. 125 (1997) 2503-2510. MR 1416083.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Gary Gruenhage. A non-metrizable space whose countable power is $\sigma$-metrizable . Proc. Amer. Math. Soc. 125 (1997) 1881-1883. MR 1415587.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] S. Purisch and M. E. Rudin. Products with linear and countable type factors. Proc. Amer. Math. Soc. 125 (1997) 1823-1830. MR 1415363.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] M. Bell, L. Shapiro and P. Simon. Products of $\omega^*$ images. Proc. Amer. Math. Soc. 124 (1996) 1593-1599. MR 1328339.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] L. Brian Lawrence. A ZFC example (of minimum weight) of a Lindelöf space and a completely metrizable space with a nonnormal product. Proc. Amer. Math. Soc. 124 (1996) 627-632. MR 1273506.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 101 found      Go to page: 1 2 3 4